# SDR UIEA200300007

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 18,800 FT, NR 3 ENGINE HAD THREE LOUD BANGS.  WHEN THROTTLE WAS RETARDED BANGS STOPPED.  THRUST LEVER REMAINED AT IDLE FOR REMAINDER OF THE FLIGHT.  THE ONLY INDICATION NOTICED WAS THAT THE N1 WAS AROUND 76 PERCENT AT ONE POINT.  CHANGE ENGINE IAW MM.  POWERPLANT REMOVAL/INSTALLATION.
